Continuous manifolds in$R$^{$n$}that are sets of interpolation for the Fourier algebra

O. Carruth McGehee Department of Mathematics, Louisiana State University Gordon S. Woodward Department of Mathematics, University of Nebraska

TBD mathscidoc:1701.332565

Arkiv for Matematik, 20, (1), 169-199, 1980.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:13 uploaded by arkivadmin ] [ 906 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{o.1980continuous,
  title={Continuous manifolds in$R$^{$n$}that are sets of interpolation for the Fourier algebra},
  author={O. Carruth McGehee, and Gordon S. Woodward},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203513166669374},
  booktitle={Arkiv for Matematik},
  volume={20},
  number={1},
  pages={169-199},
  year={1980},
}
O. Carruth McGehee, and Gordon S. Woodward. Continuous manifolds in$R$^{$n$}that are sets of interpolation for the Fourier algebra. 1980. Vol. 20. In Arkiv for Matematik. pp.169-199. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203513166669374.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved